A deformation of flat conformal structures

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider deformations of flat conformal structures from a view-point of connected sum decomposition of conformally flat manifolds.

Original languageEnglish
Pages (from-to)4939-4964
Number of pages26
JournalTransactions of the American Mathematical Society
Volume348
Issue number12
DOIs
Publication statusPublished - 1996
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A deformation of flat conformal structures'. Together they form a unique fingerprint.

Cite this